USP Electronic Research Repository

Items where Author is "Levenberg, N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Burns, D. and Levenberg, N. and Mau, Sione N.P. and Révész, Sz. (2010) Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities. Transactions of the American Mathematical Society, 362 (12). pp. 6325-6340. ISSN 0002-9947

This list was generated on Wed Feb 21 00:00:38 2024 +12.